?

Log in

 
 
27 June 2009 @ 08:08 pm
 
I'm asking this on behalf of my partner. Since I started T (injectable testosterone cypionate. started at 50mg a week and have gone up to 100mg a week, 3 months ago), she has noticed the following symptoms:
shorter periods, change in cycle length (25-30 days between periods, down from consistently 32 days between), pain upon ovulation, increased acne, hot flashes, and extreme irritability.

From what I understand, there should be no way my T is affecting her since it is not gel or cream. she has had her estrogen, and progesterone levels checked and some other tests run and everything came back normal.

has anyone else experienced anything like this when their partner started T? any thoughts on this? is it possible that it is related to me taking T or is it totally random? Thanks in advance.
 
 
 
Michaelftmichael on June 28th, 2009 01:38 am (UTC)
FYI, you'll likely get a lot more responses in ftm and transgender.
Ms. Bella: pink maryjanebelladona on June 28th, 2009 10:15 am (UTC)
there are 2 pieces of relevant information missing here, 1) how have You responded to the adjustment in your meds, mood swings, stress level, sex drive, etc,; and 2) what is/has been her overall reaction to your transition? - because stress can screw with one's cycle and if she is having stress over your transition or behavior/ mood then that could easily explain it.
Genderfabuloustryin2evolve on June 29th, 2009 03:11 pm (UTC)
other people's estrogen affect one's cycle, so i would think T would have some sort of effect as well. interesting..
velvetmonarch on July 1st, 2009 12:14 am (UTC)
I would think it was more a psychological things. Stress greatly increases irregularity during that time such as Belladona was kind enough to mention. I believe it's more like Male Sympathetic Pregnancy or Couvade Syndrome. I don't believe the T in your system would affect her in any way.

But theres never harm in asking a Professional if you are truly concerned.
(Anonymous) on August 25th, 2010 02:10 pm (UTC)
Just wanted to let you guys know about a great project -- 2011 Transguys Calendar, providing financial assistance for SRS. Please visit us and show your love and support at: www.theTcal.org. One love!